# SDR FDEA201801260244

- Difficulty date: January 26, 2018
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 84,287 hours, 19,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0066
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: O

## Discrepancy

AFTER EMER LT. TEST: LVL 1 ALERT EMERGENCY LIGHT BATTERY LOW.   REPLACEMENT OF EMERGENCY LIGHT BATTERY, OPS CHECKED GOOD.
